# SDR ASAA2015090312929

- Difficulty date: September 3, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 18,635 hours, 5,461 cycles
- System (JASC): 3150 · Central Warning
- Part: Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELECTRICAL LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED FIM TASK 24-31, TASK 801, FOUND TO BE AN INTERMITTENT FAULT.
